# SDR CHQA200900164

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 21,304 hours, 15,796 cycles
- Engine: Allsn AE3007A
- Engine time: 16,706 hours, 12,931 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312048
- Condition: Making Metal
- Location: Nr 2
- Part time: 16,238 hours, 13,106 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 5356, JAX TO STL.  ON DESCENT INTO STL, THE CREW HEARD A THUMP FROM THE REAR OF THE AIRCRAFT AS THRUST WAS DECREASED TO FLIGHT IDLE.  A SHARP SPIKE IN E2 EGT WAS FOLLOWED BY AN E2 OUT MESSAGE ON EICAS.  THE E2 OUT CHECKLIST WAS FOLLOWED ALONG WITH THE PRECAUTIONARY ENGINE SHUT-DOWN CHECK.  THE AIRCRAFT THEN LANDED AT STL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL ON THE CHIP DETECTOR FOR THE CENTER BEARING.  THE ENGINE WAS THEN CHANGED AND NO FURTHER DEFECTS WERE NOTED.
